MAUDE Adverse Event Report: Terumo Cardiovascular Systems Corporation Virtuosaph Plus with Radial Indication; Electrosurgical, Cutting Coagulation Accessories

Terumo Cardiovascular Systems Corporation Virtuosaph Plus with Radial Indication; Electrosurgical, Cutting Coagulation Accessories
Model Number VSP550EX
Medical Device Problem Codes Gas/Air Leak (2946); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Co2 gas leak/ would not maintain pressure.

Brand Name
Virtuosaph Plus with Radial Indication
Common Device Name
Electrosurgical, Cutting Coagulation Accessories
Manufacturer (Section D)
Terumo Cardiovascular Systems Corporation
125 blue ball rd
elkton MD 21921
MDR Report Key50053490
Report Number50053490
Device Sequence Number9462345
Product Code GEI
UDI-Device Identifier00699753450769
UDI-Public(01)00699753450769
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/20/2026
Report Date (Section F) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSP550EX
Device Lot Number5ZKI
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight216 LB
Date Report Sent to FDA07/20/2026